# SDR 98FDEA00067

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 65185962
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0833 056, STA-PAE - UPON REMOVAL OF LOWER RT SPLICE FITTING FOR WING CENTER SECTION, FOUND FITTING (P/N 65-18596-2) TO BE CRACKED AND CORRODED.  REMOVED AND REPLACED LOWER RT SPLICE FITTING FOR WING CENTER SECTION PER FEDEX SRM 51-30-2.
